RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 8, Pages 1100–1107 (Mi de10895)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Representation of Solutions of Initial-Boundary Value Problems for Nonlinear Partial Differential Equations by the Method of Special Series

M. Yu. Filimonov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (1277 kB)

English version:
Differential Equations, 2003, 39:8, 1159–1166

Bibliographic databases:

UDC: 517.957
Received: 15.11.2001

Citation: M. Yu. Filimonov, “Representation of Solutions of Initial-Boundary Value Problems for Nonlinear Partial Differential Equations by the Method of Special Series”, Differ. Uravn., 39:8 (2003), 1100–1107; Differ. Equ., 39:8 (2003), 1159–1166

Citation in format AMSBIB
\Bibitem{Fil03}
\by M.~Yu.~Filimonov
\paper Representation of Solutions of Initial-Boundary Value Problems for Nonlinear Partial Differential Equations by the Method of Special Series
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 8
\pages 1100--1107
\mathnet{http://mi.mathnet.ru/de10895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2198242}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 8
\pages 1159--1166
\crossref{https://doi.org/10.1023/B:DIEQ.0000011290.09965.9a}


Linking options:
  • http://mi.mathnet.ru/eng/de10895
  • http://mi.mathnet.ru/eng/de/v39/i8/p1100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Korotkii, N. A. Artemova, N. A. Vaganova, O. O. Kovrizhnykh, L. I. Rubina, O. N. Ulyanov, O. V. Ushakova, M. Yu. Filimonov, I. A. Tsepelev, “O razrabotkakh analiticheskikh i chislennykh metodov resheniya zadach mekhaniki sploshnoi sredy”, Tr. IMM UrO RAN, 19, no. 2, 2013, 203–215  mathnet  mathscinet  elib
  • Number of views:
    This page:88
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020